Commuting polynomial operations of distributive lattices

Abstract : We describe which pairs of distributive lattice polynomial operations commute.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01090597
Contributor : Miguel Couceiro <>
Submitted on : Wednesday, December 3, 2014 - 5:49:27 PM
Last modification on : Friday, July 26, 2019 - 1:44:05 PM

Links full text

Identifiers

Collections

Citation

Miguel Couceiro, Mike Behrisch, Erkko Lehtonen, Keith A. Kearnes, Ágnes Szendrei. Commuting polynomial operations of distributive lattices. Order, Springer Verlag, 2012, Order 29 :2 (2012) 245-269, 29 (2), pp.25. ⟨10.1007/s11083-011-9231-3⟩. ⟨hal-01090597⟩

Share

Metrics

Record views

256